MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. IMPULSATOR; VENTILATOR

PERCUSSIONAIRE CORP. IMPULSATOR; VENTILATOR
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the end user experienced a drop in oxygen and required emergency service attention after using a percussionaire product, this incident is deemed reportable.After multiple attempts to obtain the product, percussionaire was unable to receive the product back for investigational purposes.Due to this, no root cause can be determined for this incident.No additional information has been received by the end user on patient status.If any additional information is received, a follow up mdr will be filed.
 
Event or Problem Description
Per complaint received from the customer, while providing treatment to the customer's child at home, the user smelled a burnt plastic smell coming from the device.Post treatment, the customer noticed their child's oxygen level dropped severly, requiring the need to call for emergency medical services.During a second treatment, occurring the following day, the customer noticed their child's oxygen level dropped again.No additional information has been received for this incident.

Brand Name
IMPULSATOR
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18573321
Report Number3029845-2024-00011
Device Sequence Number7923667
Product Code CBK
UDI-Device Identifier00849436000389
UDI-Public00849436000389
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2022
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown